By Topic

Global exponential stabilization for a class of uncertain nonlinear systems with control constraint

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yeong-Jeu Sun ; Dept. of Electron. Eng., Cheng-Shin Junior Coll. of Technol., Kaohsiung, Taiwan ; Chang-Hua Lien ; Jer-Guang Hsieh

In this paper, the global exponential stabilization for a class of uncertain nonlinear systems with control constraint is investigated. A bounded and continuous feedback control is constructed, under which the global exponential convergence for such systems can be guaranteed. A numerical example is also provided to illustrate the use of our main result

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 5 )